Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Correlations for Paths in Random Orientations of G(n, p) and G(n, m)
KTH, Skolan för teknikvetenskap (SCI), Matematik (Inst.), Matematik (Avd.).ORCID-id: 0000-0001-6339-2230
2011 (Engelska)Ingår i: Random structures & algorithms (Print), ISSN 1042-9832, E-ISSN 1098-2418, Vol. 39, nr 4, s. 486-506Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

We study random graphs, both G(n, p) and G(n, m), with random orientations on the edges. For three fixed distinct vertices s, a, b we study the correlation, in the combined probability space, of the events {a -> s} and {s -> b}. For G(n, p), we prove that there is a p(c) = 1/2 such that for a fixed p < p(c) the correlation is negative for large enough n and for p > p(c) the correlation is positive for large enough n. We conjecture that for a fixed n >= 27 the correlation changes sign three times for three critical values of p. For G(n, m) it is similarly proved that, with p = m/((n)(2)), there is a critical p(c) that is the solution to a certain equation and approximately equal to 0.7993. A lemma, which computes the probability of non existence of any l directed edges in G(n, m), is thought to be of independent interest. We present exact recursions to compute P(a -> s) and P(a -> s, s -> b). We also briefly discuss the corresponding question in the quenched version of the problem.

Ort, förlag, år, upplaga, sidor
2011. Vol. 39, nr 4, s. 486-506
Nyckelord [en]
random directed graphs, correlation, directed paths, annealed, quenched
Nationell ämneskategori
Matematik
Identifikatorer
URN: urn:nbn:se:kth:diva-51413DOI: 10.1002/rsa.20358ISI: 000296716500002Scopus ID: 2-s2.0-80054838779OAI: oai:DiVA.org:kth-51413DiVA, id: diva2:464535
Forskningsfinansiär
Knut och Alice Wallenbergs Stiftelse
Anmärkning
QC 20111213Tillgänglig från: 2011-12-13 Skapad: 2011-12-12 Senast uppdaterad: 2017-12-08Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltextScopus

Personposter BETA

Linusson, Svante

Sök vidare i DiVA

Av författaren/redaktören
Linusson, Svante
Av organisationen
Matematik (Avd.)
I samma tidskrift
Random structures & algorithms (Print)
Matematik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 179 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf